The rank of J 0 (N)
Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), p. 41-68
@incollection{AST_1995__228__41_0,
     author = {Brumer, Armand},
     title = {The rank of $J\_0(N)$},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     pages = {41-68},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__228__41_0}
}
Brumer, Armand. The rank of $J_0(N)$, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 41-68. http://www.numdam.org/item/AST_1995__228__41_0/

1. A. O. L. Atkin and J. Lehner. Hecke operators on Γ 0 (m). Math. Ann. 185 134-160 (1970).

2. A. O. L. Atkin and W. Li. Twists of new forms and pseudo-eigenvalues of W-operators, Math. Ann. 185 134-160 (1970).

3. B. Birch. Hecke actions on classes of ternary quadratic forms. in Computational Number Theory, a conference, 1989).

4. B. Birch and W. Kuyk (eds). Modular functions of one variable, Lecture Notes in Mathematics 476, Springer-Verlag, New-York, 1975.

5. S. Böcherer and R. Schulze-Pillot. Siegel modular forms and theta series attached to quaternion algebras, Nagoya Jl. of Mathematics 121 35-96 (1991).

6. A. Brumer. The average rank of elliptic curves I, Inv. Math. 109, 445-472 (1992).

7. A. Brumer. Curves with real multiplications, (in preparation).

8. A. Brumer and R. Heath-Brown. The average rank of elliptic curves II, (in preparation).

9. A. Brumer and K. Kramer. The conductor of abelian varieties, (to appear in Compos. Math.). | Numdam | MR 1283229 | Zbl 0818.14016

10. A. Brumer and O. Mcguinness. The behavior of the Mordell-Weil group of elliptic curves, Bull. AMS 23 375-381 (1990). | Article | MR 1044170 | Zbl 0741.14010

11. D. Bump, S. Friedberg and J. Hoffstein, Nonvanishing theorems for L-functions of modular forms and their derivatives, Inv. Math. 102 543-618 (1990). | Article | MR 1074487 | Zbl 0721.11023

12. J. E. Cremona. Algorithms for modular elliptic curves, Cambridge Univ. Press (1992). (1990). | MR 1201151 | Zbl 0872.14041

13. B. Gross. Heights and the special values of L-series, in Can. Math. Soc. Conf. Proc. 7 (1989). | MR 894322 | Zbl 0623.10019

14. B. Gross and D. Zagier. Heegner points and derivatives of L-series, Inv. Math. 84 225-320 (1986). | Article | MR 833192 | Zbl 0608.14019

15. A. Grothendieck. Modèles de Néron et monodromie, SGA 7, Exposé IX, Springer Lecture Notes 288 313-523, Springer-Verlag, New-York. | Zbl 0248.14006

16. G. H. Hardy and E. M. Wright. Introduction to the theory of numbers, 3rd ed., Oxford (1954). | MR 67125 | Zbl 0086.25803 | Zbl 0058.03301

17. A. Hurwitz. Ueber Relationen zwischen Klassenzahlen binärer quadratischer Formen von negativer Determinante, Math. Ann. 25 157-196 (1885). | Article | JFM 17.0154.02 | MR 1510301

18. V. A. Kolyvagin and D. Y. Logachev. Finiteness of the Shafarevich-Tate group and the group of rational points for some modular abelian varieties, Leningrad Math. Jl. 1 (1990). | MR 1036843 | Zbl 0728.14026

19. J. Kramer. On the linear independence of certain theta series, Math. Ann. 281 219-228 (1988). | Article | MR 949829 | Zbl 0616.10019

20. B. Mazur. Modular curves and the Eisenstein ideal, Publ. Math. I.H.E.S. 47 33-186 (1977). | Article | Numdam | MR 488287 | Zbl 0394.14008

21. J.-F. Mestre. Formules explicites et minorations de conducteurs de variétés algébriques, Compos. Math. 58 209-232 (1982). | Numdam | MR 844410 | Zbl 0607.14012

22. J.-F. Mestre and J. Oesterlé. Courbes de Weil fortes de conducteur premier <14000, (Unpublished). | Zbl 0693.14004

23. M. R. Murty, V. K. Murty. Mean values of derivatives of modular L-series, Preprint (1989). | MR 1109350 | Zbl 0745.11032

24. K. Ribet. Endomorphisms of semi-stable abelian varieties over number fields, Annals of Math. 101 555-562 (1975). | Article | MR 371903 | Zbl 0305.14016

25. K. Ribet. Galois actions on division points of abelian varieties with many real multiplications, Amer. Jl. of Math. 98 751-804 (1976). | Article | MR 457455 | Zbl 0348.14022

26. K. Ribet. Abelian varieties over and modular forms, preprint (1992). | MR 1212980 | Zbl 1092.11029

27. H. Saito. On a decomposition of spaces of cusp forms and trace formula Hecke operators, Nagoya Jl. of Math. 80 129-165 (1980). | Article | MR 596528 | Zbl 0455.10015

28. J.-P. Serre. Quelques applications du théorème de densité de Chebotarev, Publ. Math. I.H.E.S. 47 323-201 (1981). | Numdam | Zbl 0496.12011

29. J.-P. Serre. Sur les représentations modulaires de degré 2 de Gal( ¯/), Duke Math. Jl. 54 179-230 (1987). | Article | MR 885783 | Zbl 0641.10026

30. J.-P. Serre. Sur le nombre des points rationnels d'une courbe algébrique sur un corps fini, C.R. Acad Sci. Paris 296 397-402 (1983). | MR 703906 | Zbl 0538.14015

31. G. Shimura. Introduction to the theory of automorphic functions. Princeton, 1971. | MR 345910 | Zbl 0872.11023 | Zbl 0221.10029

32. N.-P. Skoruppa and D. Zagier. Jacobi forms and a certain space of modular forms, Inv. Math. 94 113-146 (1988). | Article | MR 958592 | Zbl 0651.10020